Title

Boundary trajectories of systems with unbounded controls

Document Type

Article

Date of Original Version

9-1-1991

Abstract

For a nonsmooth control system, with possibly unbounded sets of velocities and controls, we give a first-order necessary condition for the problem of reaching the boundary of the attainable set. The condition is a relaxed version of the maximum principle. We give an example which demonstrates that, in some cases, the theorem proved in this paper is stronger than all other versions of the maximum principle. © 1991 Plenum Publishing Corporation.

Publication Title

Journal of Optimization Theory and Applications

Volume

70

Issue

3

Share

COinS